U.S. doctors online nowAsk doctors free
CA
A 24-year-old male asked:

Does geodon (ziprasidone) decrease motivation because of blocking of dopamine receptors?

1 doctor answer3 doctors weighed in
Dr. Jacqueline Bartlett
51 years experience
Possible: You may be feeling decreased motivation due to the illness you are being treated for, or as a side effect of the medication. Side effects can wear off so if not too detrimental, give it some time. It is important to always let your treating physician know how you are feeling. Take good care of yourself while you heal.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Mar 14, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.